Publication detail

On existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation.

DIBLÍK, J.

Original Title

On existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation.

English Title

On existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation.

Type

journal article - other

Language

en

Original Abstract

The existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation is considered.

English abstract

The existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation is considered.

Keywords

existence of solution, singular Cauchy problem, system of differential equation, nonsolvable to a derivation

Released

03.01.1985

ISBN

0350-1302

Periodical

Publiocations de l'Institut Mathématique

Year of study

37(51)

Number

1

State

RS

Pages from

73

Pages to

80

Pages count

8

Documents

BibTex


@article{BUT41762,
  author="Josef {Diblík}",
  title="On existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation.",
  annote="The existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation is considered.",
  chapter="41762",
  number="1",
  volume="37(51)",
  year="1985",
  month="january",
  pages="73--80",
  type="journal article - other"
}